# SDR ASAA0873647

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 147A57125
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN PUNCTURE IN FLOOR PAN BS 1019 LBL 16.  PUNCTURE IN FLOOR PAN BS 1019 LBL 16 REPAIRED IAW ASA EA 5310 02828.
